# SDR AALA202510037339

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,922 hours, 4,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 GIRT BAR DIFFICULT TO ARM AND DISARM. CLEANED AND LUBED L1 DOOR GIRT BAR, OPERATIONAL CHECK GOOD. PER AMM 52-20-01.
